Translator Disclaimer
2001 Blow-up phenomenon and global solution to a coupled parabolic-elliptic system of chemotaxis
A. Boy-Dalverny, M. Madaune-Tort
Differential Integral Equations 14(11): 1333-1350 (2001).

Abstract

We study a model proposed by E.F. Keller and L.A. Segel in two dimensions. Under some assumptions on the initial datum we prove the global existence and uniqueness of the solution and for other initial values we show that there exists a radial symmetric solution exploding in finite time.

Citation

Download Citation

A. Boy-Dalverny. M. Madaune-Tort. "Blow-up phenomenon and global solution to a coupled parabolic-elliptic system of chemotaxis." Differential Integral Equations 14 (11) 1333 - 1350, 2001.

Information

Published: 2001
First available in Project Euclid: 21 December 2012

zbMATH: 1161.35318
MathSciNet: MR1859609

Subjects:
Primary: 35B40
Secondary: 35K50, 35K55, 35K60, 35Q80, 92C17

Rights: Copyright © 2001 Khayyam Publishing, Inc.

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.14 • No. 11 • 2001
Back to Top